# SDR SWIA202511030710

- Difficulty date: July 10, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Restraint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY CARGO RESTRAINT NET MOUNT BRACKET HAS MULTIPLE SPOTS OF CORROSION AT APPOX. FS517.00 STR27 (MARKED).       (C-CHECK RO 11/01/2025)REPLACED WITH NEW FWD BAGGAGE BAY CARGO RESTRAINT NET MOUNT BRACKET PER DWG SH670-33600 REV AD, CRJ900 SRM 51-42-20-001-001-A01 AND CRJ900 SRM 51-42-22-001-001-A01. COMPLIED WITH ALL STEPS OF 51-900-1002-SKY.SEE CONTINUE CARD FOR DETAILS.
